Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 49, Pages 3115-3122
http://dx.doi.org/10.1155/S0161171203210371

An equality for the curvature function of a simple and closed curve on the plane

Department of Mathematics, University of Toledo, Toledo 43606, OH, USA

Received 22 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Biao Ou, “An equality for the curvature function of a simple and closed curve on the plane,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 49, pp. 3115-3122, 2003. https://doi.org/10.1155/S0161171203210371.